Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Kirzbraun's theorem and Kolmogorov's principle


Author: Edward Silverman
Journal: Proc. Amer. Math. Soc. 17 (1966), 166-169
MSC: Primary 28.80
DOI: https://doi.org/10.1090/S0002-9939-1966-0186791-6
MathSciNet review: 0186791
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] S. Banach, Theorie des operations lineaires, Monografje Matematyczne, Warsaw, 1932.
  • 1. H.M. R. G. Helsel and E. J. Mickle, The Kolmogoroff principle for the Lebesgue area, Bull. Amer. Math. Soc. 54 (1948), 235-238. MR 0023891 (9:417k)
  • [M] E. J. McShane, Existence theorems for double integral problems of the calculus of variations, Trans. Amer. Math. Soc. 38 (1935), 549-563. MR 1501828
  • [S] I. J. Schoenberg, On a theorem of Kirzbraun and Valentine, Amer. Math. Monthly 60 (1953), 620-622. MR 0058232 (15:341c)
  • [S1] E. Silverman, A problem of least area, Pacific J. Math. 14 (1964), 309-331. MR 0170996 (30:1229)
  • [S2] -, Geodesies and Lebesgue area, Proc. Amer. Math. Soc. 15 (1964), 775-780. MR 0166334 (29:3611)
  • [S3] -, Definitions of Lebesgue area for surfaces in metric spaces, Riv. Mat. Univ. Parma 2 (1951), 47-76. MR 0042503 (13:122a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.80

Retrieve articles in all journals with MSC: 28.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0186791-6
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society